# SDR ASAA2024112156683

- Difficulty date: November 21, 2024
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 60,077 hours, 18,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323149
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE TO FWD SIDE OF AFT CARGO DOOR CUTOUT. GROUNDED - YES. ACCOMPLISHED CATEGORY C MINOR TIME LIMITED REPAIR PER EA#800-53EA-27899 REV 02 ON 11/26/2024. WITHIN 500 FLIGHT CYCLES FROM 18085 TOTAL FLIGHT CYCLES OR 3 MONTHS FROM 23 NOV 2024, WHICHEVER COMES FIRST, REPLACE OR MODIFY THE CAT C REPAIR. CATEGORY B PERMANENT REPAIR ACCOMPLISHED IN ACCORDANCE WITH EA 800-53EA-28293.
